ANALYTIC SOLUTIONS FOR COSMOLOGICAL PERTURBATIONS IN MULTIDIMENSIONAL SPACE-TIME

Schwarz D (1994)
International Journal of Modern Physics D 3(01): 265-268.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We obtain analytic solutions for the density contrast and the anisotropic pressure in a multi-dimensional FRW cosmology with collisionless, massless matter. These are compared with perturbations of a perfect fluid universe. To describe the metric perturbations we use manifest gauge invariant metric potentials. The matter perturbations are calculated by means of (automatically gauge invariant) finite temperature field theory, instead of kinetic theory.
Erscheinungsjahr
1994
Zeitschriftentitel
International Journal of Modern Physics D
Band
3
Ausgabe
01
Seite(n)
265-268
ISSN
0218-2718
eISSN
1793-6594
Page URI
https://pub.uni-bielefeld.de/record/2323356

Zitieren

Schwarz D. ANALYTIC SOLUTIONS FOR COSMOLOGICAL PERTURBATIONS IN MULTIDIMENSIONAL SPACE-TIME. International Journal of Modern Physics D. 1994;3(01):265-268.
Schwarz, D. (1994). ANALYTIC SOLUTIONS FOR COSMOLOGICAL PERTURBATIONS IN MULTIDIMENSIONAL SPACE-TIME. International Journal of Modern Physics D, 3(01), 265-268. doi:10.1142/S0218271894000423
Schwarz, D. (1994). ANALYTIC SOLUTIONS FOR COSMOLOGICAL PERTURBATIONS IN MULTIDIMENSIONAL SPACE-TIME. International Journal of Modern Physics D 3, 265-268.
Schwarz, D., 1994. ANALYTIC SOLUTIONS FOR COSMOLOGICAL PERTURBATIONS IN MULTIDIMENSIONAL SPACE-TIME. International Journal of Modern Physics D, 3(01), p 265-268.
D. Schwarz, “ANALYTIC SOLUTIONS FOR COSMOLOGICAL PERTURBATIONS IN MULTIDIMENSIONAL SPACE-TIME”, International Journal of Modern Physics D, vol. 3, 1994, pp. 265-268.
Schwarz, D.: ANALYTIC SOLUTIONS FOR COSMOLOGICAL PERTURBATIONS IN MULTIDIMENSIONAL SPACE-TIME. International Journal of Modern Physics D. 3, 265-268 (1994).
Schwarz, Dominik. “ANALYTIC SOLUTIONS FOR COSMOLOGICAL PERTURBATIONS IN MULTIDIMENSIONAL SPACE-TIME”. International Journal of Modern Physics D 3.01 (1994): 265-268.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: gr-qc/9306009

Inspire: 355006

Suchen in

Google Scholar